This is a rojak post. I just want to get some stuff off my chest.
- I have been on the medication for more than a month now. At first it made me so sleepy I slept on everybody’s couch and I’m the type who can only sleep in bed not on couches. At first it gave my right eye a twitch, I think.
- I’m afraid to stand in front of my dressing table and look in the mirror now because it gives me bad memories. Memories of standing there one moment and losing conciousness the next.
- I feel pressured to sleep and my husband pressures me to sleep too. And the more pressured I am, the harder it is to sleep. When I don’t have enough sleep eg sleep late and wakes up early I feel extremely worried and try to make up for it the next day and when I can’t, I feel even more worried and it gets harder to sleep. Aarrrggh! I hate it. Theres got to be more to life than just sleep!Â I also feel guilty when I have some free time and I don’t use that to sleep! I believe that lack of sleep is a trigger for my seizure so its a vicious cycle. In this case fortunately the medicine and its drowsy effects helps occassionally.
- I have ordered 3 books on epilepsy to read but they have not arrived yet.
- I feel more relaxed now and like to pay more attention to theÂ people who are important to me, mainly my family.
- I complained about some of the potential side effects of the medication like weight gain, acne etc. My husband says they are only small things but I can’t help it. I am woman and I am vain. I joke with my girlfriend that if I have a seizure I already look quite awful, I don’t want to look awful and be fat and pimply at the same time. You won’t understand this unless you are a woman. Lol!
- I am saddened that this means that we can’t have the 3rd child we both want.
- I am back to doing my exercises now. Perhaps I shall get more exercise videos so I can do more routines. Hubby does not understand why I need new exercise tapes but then he is a man. Lol!
- I am afraid to walk down the stairs or take a bath alone or boil water or handle a knife alone or be in public places alone. Perhaps I shall get hubby to accompany me when I take a bath.Â *wink wink*Â But then another side effect of the medication is lowered libido. Hmmmm……
- I wish I could drive again. I haven’t driven in 2Â years and this is a big loss of independance to me. Looking at the bright side, I am now “si tau poh” and gets driven everywhere I go!
Ok. Enough ranting for the day.